MathSciNet Relay Station
MathSciNet bibliographic data
MR2284215 35J20 (35B25 60H99 74N99 82C24 82C26)
Kohn, Robert; Otto, Felix; Reznikoff, Maria G.; Vanden-Eijnden, Eric Action minimization and sharp-interface limits for the stochastic Allen-Cahn equation. Comm. Pure Appl. Math. 60 (2007), no. 3, 393–438.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement